# SDR OZCA202011060001

- Difficulty date: November 2, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N631BC
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- Aircraft time: 44,753 hours, 43,500 cycles
- Engine: Ge CT75A2
- Engine time: 41,457 hours, 46,549 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Shaft
- Condition: Sheared
- Location: Lt Lube Pump
- Component: Pump, Parkerhanfin
- Component part number: 7757982A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

2020 NOV 2ND, N631BC (AS CSQ 726) FLYING FROM GRAND CAYMAN (MWCR) TO MIAMI (KMIA) EXPERIENCED AN UNSCHEDULED PROP FEATHERING AT ALTITUDE.  CREW COMPLIED WITH QUICK REFERENCE HANDBOOK (QRH) AND EXECUTED AN ENGINE SHUTDOWN.  CREW PRUDENTLY CONDUCTED AN EMERGENCY LANDING AT CUBA’S VARADERO INTL. AIRPORT (MUVR) UNEVENTFULLY.  FOUND PGB LUBE PUMP SHAFT SHEARED AND REPLACED PGB LUBE PUMP.  2020 NOV 5TH, N631BC (AS CSQ 631) DEPARTED MUVR UNDER A FERRY PERMIT.  THE AIRCRAFT HAD THE SAME FAILURE AT 8000 FEET ON CLIMB OUT AND RETURNED TO VRA UNEVENTFULLY.  THIS IS STILL UNDERGOING TROUBLESHOOTING DUE TO TROPICAL STORM ETA AND THE THIS BEING A REMOTE AREA FOR SUPPORT.  WE DO NOT HAVE THE ACCURATE FLIGHT LOG WRITE UP, DUE TO CONNECTIVITY ISSUES THAT CUBA HAS WITH THE US AND CANNOT SEND A COPY OF THE FLIGHT LOGS FROM CUBA.
